# SDR HYIA08242017001

- Difficulty date: August 15, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N771EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0046
- Aircraft time: 29,325 hours, 35,555 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204122
- Condition: Corroded
- Location: Rt Wing
- Part time: 29,325 hours, 35,555 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING A FUEL LEAK, CORROSION WAS DISCOVERED IN TWO PLACES INSIDE THE FUEL TANK, ON THE FORWARD RADIUS OF THE RT AFT OUTBOARD SPAR CAP.  THE FIRST AREA OF CORROSION WAS DISCOVERED AT WS 208.1 AND WAS 1 INCH IN LENGTH.  THE SECOND AREA WAS LOCATED AT WS 190.21 AND MEASURED 6.5 INCHES IN LENGTH.  BOTH AREAS OF CORROSION WERE DEEPER THAN THE ALLOWABLE REMOVAL LIMITS.   THE SPAR CAP WAS CHANGED WITH NEW.
